Jul-Aug '08 | briefing | mail | interviews | articlespsorchat |  don't say this | flaker creativity | flakers' jargon | other places | archives | send mail | ed dewkesearch | acknowledgments | legal stuff | Flake: Confessions of a Psoriatic  | 2008 Ed Dewke

Recapping Testimonials on Methotrexate Mood Swings
from Sheila B.

Dear Ed, I just found your website and am quite excited about it.  Actually, I take Methotrexate for Uveitis (severe eye inflammation).

I started on 10 mg a few weeks ago but on the 5th day got a bad Urinary Tract infection and had to stop. I started back on it 8 days ago. I am noticing that I have become an emotional mess! I thought I was crazy for thinking it had to do with the Methotrexate because none of the literature supports this symptom. I looked in your Archives but can't find anything other than Kristin's posting about mood swings. Have other people written to you about this?

Thanks so much.  -Sheila B.

*****

Ed’s Response:   Lots of reports associating MTX with mood swings, Sheila... Here's a list from the FlakeHQ Archives:

You're not alone!  -Ed

This Month's Mail | Archives

www.flakehq.com